MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CROSSER CTO RECANALIZATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CROSSER CTO RECANALIZATION CATHETER
Model Number CRUO14SA
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(expiry date: 11/2021).
 
Event or Problem Description
It was reported that during preparation of the recanalization procedure, the distal tip of the device allegedly separated from the catheter while being inserted into the sheath.There were no patient contact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one 14s crosser cto recanalization catheter was returned for evaluation.Sample was noted to have residue at the distal end of the outer lumen.No kinks noted to the catheter, no anomalies noted to transducer handle, or saline hub.Marker band is present and undamaged.Material separation was noted approximately 3mm from below the distal tip.Based on the findings, the reported material separation issue can be confirmed as a tip separation noted to the device.Additionally, one electronic photo was provided and reviewed.The photo shows the distal tip of the crosser catheter.The tip separation from the catheter can be noted to the device.Therefore, based on the photo review, the reported material separation issue can be confirmed as a tip separation noted to the device.A definitive root cause for the reported material separation issue could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 11/2021), g3, h6 (method).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
CROSSER CTO RECANALIZATION CATHETER
Common Device Name
RECANALIZATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key12022848
Report Number2020394-2021-01223
Device Sequence Number16488010
Product Code PDU
UDI-Device Identifier10801741125598
UDI-Public(01)10801741125598
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K161208
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCRUO14SA
Device Catalogue NumberCRUO14SA
Device Lot NumberGFDY0836
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2021
Initial Date Received by Manufacturer 05/24/2021
Supplement Date Received by Manufacturer07/06/2021
Initial Report FDA Received Date06/18/2021
Supplement Report FDA Received Date07/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;